Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 03-20-2011, 09:04 AM   #1
Junior LCF Member
 
Join Date: Mar 2011
Posts: 7
Gallery: cre8tvgal
PROBLEM WITH----HYPOGLYCEMIA

[I STARTED MEDI WL YESTERDAY-----
Yesterday I had severe Hypoglycemia ---Yesterday was day 1 on the MWL program. Every 1.5 hours or so my blood sugar would go very low---to 70,
I FOLLOWED THE PROGRAM TO A T--using the sample menu that I was given.....

I would have weakness in my arms & legs and get sweaty. I saved a few bites of my allowed food in case this would happen. It did about, every 1.5 hours I would get shaky and sweaty............................................ . I got through the day--but I don't want it to happen again-----Does anyone have experience with this condition!! It is happening today---Day 2,--- help

(The MWL center was closed yesterday and today--but I stuck to the plan) Thank you all! for your help and support...
cre8tvgal is offline   Reply With Quote

Sponsored Links
Old 03-20-2011, 10:52 AM   #2
.
 
ravenrose's Avatar
 
Join Date: Dec 2009
Location: California
Posts: 9,622
Gallery: ravenrose
Stats: lost 130 lb so far, and miles to go before I sleep
WOE: low carb controlled calorie
Start Date: June, 2009
I am not addressing medi, don't know nuthin' about it except it's low calorie and you pay extra for it, right?

But my point is that 70 is not low blood sugar. Non diabetics have blood sugars of 70 regularly.

How high are your readings normally? sometimes a person feels symptoms when their blood sugar gets normal when they are used to it being high, but that usually goes away in a few days as you get used to it.

What diabetes meds are you on? If you are either unmedicated or on Metformin, this shouldn't be a worry. If you are taking other oral meds or insulin, you must have discussed this with the medical professionals you are paying, right? you would have adjusted your dosage when you started eating less carbs.

the only reason drs tell people to keep at 80 or above is that if you are taking meds that can change your blood sugar quickly, like glipizide or insulin, you could be in the process of going really low. really low would be like 50.

70 is not going to do you any harm. in fact, if we could be at 70 all the time we would be gloriously healthy!

so don't worry about this, unless it's a matter of the diabetes meds I mentioned. in that case, you need to stop eating less until you get your meds adjusted, it's dangerous!

good luck.
__________________
Often I don't come back to read threads where I've posted. If you want me to see something, please send me a private message. Thanks!

Last edited by ravenrose; 03-20-2011 at 10:54 AM..
ravenrose is offline   Reply With Quote
Old 03-20-2011, 11:17 AM   #3
Blabbermouth!!!
 
jeaniem's Avatar
 
Join Date: Jul 2009
Posts: 7,493
Gallery: jeaniem
Stats: 166/145.6/?
WOE: lc
Not sure it is hypoglycemia either. My fasting usually runs around 72, and when eating a low carb diet rarely gets out of the 80's.
jeaniem is offline   Reply With Quote
Old 03-20-2011, 02:07 PM   #4
Senior LCF Member
 
Join Date: Feb 2011
Posts: 127
Gallery: chocolatefan
Stats: 202/162/160
WOE: MWL
Start Date: February 2011
Quote:
Originally Posted by cre8tvgal View Post
[I STARTED MEDI WL YESTERDAY-----
Yesterday I had severe Hypoglycemia ---Yesterday was day 1 on the MWL program. Every 1.5 hours or so my blood sugar would go very low---to 70,
I FOLLOWED THE PROGRAM TO A T--using the sample menu that I was given.....

I would have weakness in my arms & legs and get sweaty. I saved a few bites of my allowed food in case this would happen. It did about, every 1.5 hours I would get shaky and sweaty............................................ . I got through the day--but I don't want it to happen again-----Does anyone have experience with this condition!! It is happening today---Day 2,--- help

(The MWL center was closed yesterday and today--but I stuck to the plan) Thank you all! for your help and support...
I'm not a medical professional I would be leery of taking any actual medical advice from anyone on this board who is not a doctor (or, actually, who is not YOUR doctor). Having said that, I too experienced what I thought was hypoglycemia on the 2nd day of Medi--very shaky, weak, had to sit down, and a sweaty, clammy feeling. My husband (who is a doctor) also wondered if that was the case, but I did not test my blood sugar so we do not know for sure. I do know that the symptoms subsided after a few hours and I did not have those symptoms the next day or since. But it was a scary feeling and nothing to ignore. The good news is you can contact the center tomorrow, and even check in with your regular doctor as well. But if you are really scared and worried, there is always Urgent Care or the ER.
chocolatefan is offline   Reply With Quote
Old 03-20-2011, 02:26 PM   #5
Junior LCF Member
 
Join Date: Mar 2011
Posts: 7
Gallery: cre8tvgal
Thanks to you all for responding to me. I was diagnosed Hypoglycemic but not given any medication for it---(Just told to lose weight!). I'm pretty sure it is the 2nd day blues with this Medi WL. Having to eat little bits of protein in between my 3 meals...and drinking water all day. I am still shaky and irritable, though. This day is the hardest----but having support from you all is just great! I know tomorrow will be better!!
cre8tvgal is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 06:20 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.